Publication
Title
Generalized thermostatistics based on deformed exponential and logarithmic functions
Author
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0378-4371
Volume/pages
340(2004), p. 32-40
ISI
000222924800004
Note
General: arXiv:cond-mat/0311438
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.11.2017
To cite this reference